| Model Number |
8881850310 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the medical assistant (ma) put a 23g 1-inch needle with blue base on a covid 12+ vaccine syringe.The needle was securely on the syringe.As the ma was pushing the plunger to inject, the ma saw that the vaccine came out of the neck of the vial/base of the needle and not into the patient.After inspecting the vial and needle, the ma saw that the base of the needle was chipped.The provider and the patient were notified.The doctor said that we could re-vaccinate if they want.The patient said they will next time they are in clinic.The needle was inspected prior to discarding it in the sharps container.It was reported that the blue needle hub cracked off in the twist on.No injury occurred.
Additional Manufacturer Narrative
The following sections were updated or answered: d1 brand name; d3 manufacturer name and address; d4 unique identifier (udi) #; d4 expiration date #; g4 pma/510(k)number; h6 evaluation codes.Investigation summary: samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.